Vol. 9(2) July 2021, No. 9, pp. 106-129.

INTERVAL OSCILLATION CRITERIA FOR SECOND-ORDER IMPULSIVE DELAY DIFFERENTIAL EQUATIONS WITH MIXED NONLINEARITIES
Vol. 9(2) July 2021, No. 9, pp. 106-129
V. MUTHULAKSHMI AND R. MANJURAM

 

Abstract

In this paper, we study the oscillatory behavior of second-order forced impulsive delay differential equations with mixed nonlinearities. By using Riccati transformation technique, integral averaging method and some inequalities, we obtain sufficient conditions for oscillation of all solutions. Finally, two examples are presented to illustrate the theoretical results.


Full Text (PDF 173 K)